# SDR DLL10953630

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1089
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Aft P-Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH AD T95-18-52, DL INSPECTION SI 7-66332-12,  AFT P-DOME TO STRINGER SPLICE FITTINGS WERE FOUND CRACKED AT STRINGERS NR 4 AND NR 8.  THE FITTINGS WERE SCHEDULED FOR REPLACEMENT.
